Warning! If you are on thyroid meds and/or beta blockers

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

Warning! If you are on thyroid meds and/or beta blockers

Postby Cindy2013 » Sat Jun 22, 2013 8:45 am

If you are on thyroid meds, especially if you are taking a beta blocker like atenolol (a treatment for hyperthroid that affects your thyroid tests), you need to be getting more than a TSH test. It is not enough! A great site for hypo and hyperthyroid with a checklist for history and symptoms is > http://thyroid.about.com/ <. On that site, > http://thyroid.about.com/od/gettestedan ... maltsh.htm < explains why TSH alone is not enough. Hyperthyroid can be life threatening and hypothyroid can make you miserable. People with autoimmune diseases, like MS, have an increased risk for thyroid problems, some of them very serious. If you are being treated for anxiety, it could be exacerbated by thyroid hormones or be hyperthyroid. Please, take charge of your health care, like so many on this site do or at least try to do.
Cindy2013
Getting to Know You...
 
Posts: 12
Joined: Tue May 28, 2013 8:25 pm

Advertisement

Return to General Discussion

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service